# SDR UIEA2014031400105

- Difficulty date: March 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,493 hours, 18,535 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENG FIRE LOOP 1 DISPLAYED ON STATUS PAGE.  R & R LOOP 1 DETECTOR ELEMENT, OPERATIONS CHECKED OK.
